# SDR CA120625003

- Difficulty date: June 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913163
- Condition: Failed
- Location: Lt Wing Te Flap
- Part time: 14,253 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT AT FL390 THE FLAP FAIL CAUTION MESSAGE CAME ON.  A FLAP ZERO LANDING WAS CARRIED OUT UNEVENTFULLY.  ALTHOUGH THE FLIGHT CREW DID REQUEST EMER SERVICES ON STANDBY, NO EMER WAS DECLARED.  INVESTIGATION FOUND THE LT INBD FLAP SKEW SENSOR FAILED.  THE SENSOR WAS REPLACED & SYS TESTED SERVICEABLE.  ACFT TSN 14253, CSN 7698.
